| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device powered off by itself.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with this event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description